Advertisement
<< Back To Article
Diarrhea Rates in People With HIV Have Not Improved in Recent Years

Write a Comment

I have read and agree to the terms and conditions in the Posting Rules*

3 Comments

JEAN

Effectivement , diarrhée mai être , avec norvir et prézista , et bien sur le doc s'en fout , l'essentiel est que les analyses soient bonnes . Y a t'il des solutions ? ... Indeed, diarrhea may be, with norvir and prezista, and of course the doc does not care, the bottom line is that the tests are good. Are there solutions?

September 12, 2018

Taru69

After taking Genvoya for 2 1/2 yrs, being undetectable and having diarrhea on average 5 to 6 days a week, my healthcare provider switched me to Biktarvy. I've been taking Biktarvy for at least 3 weeks now. I have not experienced any diarrhea beginning with the first day I took Biktarvy. Nor have I experienced any other side effects. I know it's early yet and I'm anxious to see my test results in another 2 months and assess if I've maintained my undetectable status. Stay tuned!

September 5, 2018 Seattle

Rm2001

Seems very little ongoing research or advice (diet change, more fibre ...) on this side effect (or other issues). If drs dont have time (due to cutbacks) then surely online options (survey, diary, grading of side effects lf help options to try) and advice should be possible. Current patient leaflet (or online seems lacking in initial advice to alleviate or track side effects. Yellow card (medicine side effects) system is pages long - leading ld expect to massive under reporting of side effects.

August 30, 2018 Uk

Advertisement

Hot topics